CSpace
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
On convexity of generalized Wigner-Yanase-Dyson information 期刊论文
LETTERS IN MATHEMATICAL PHYSICS, 2008, 卷号: 83, 期号: 3, 页码: 253-264
Authors:  Cai, Liang;  Luo, Shunlong
Favorite  |  View/Download:71/0  |  Submit date:2018/07/30
Wigner-Yanase-Dyson information  convexity  quantum Fisher information  operator convex functions  Morozova-Chentsov functions